Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80978 Total View: 1291083
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ

Location: Home >> Volumes & Issues >> Volume 2, Issue 7

Volume 2, Issue 7 (2018)

3 articles in this issue

Article Open Access

The Solution Of 2D Hydrodynamic Equations In The Boussinesq Approximation: A Mechanism Of Hydrocarbons Transport To The Earth’s Surface

Sergei V. Gavrilov1, Andrey L. Kharitonov2


Views: Published: July 24,2018

Article Open Access

Numerical Investigation of Dynamical Response of Parametrically Excited System with Periodic and Chaotic Motions

Falade K. I.1, Ayodele V. I.2, Baoku I.G.3


Views: Published: July 24,2018

Article Open Access

Linearization and control for a perturbed 2D mixing flow dynamical system

Adela Ionescu


Views: Published: July 24,2018